Alert archive / Maine / Gale Warnings in 2016

Gale Warning 31, NWS Caribou, ME

November 29, 2016

NWS Caribou, ME issued this gale warning at Nov 29, 2016, 3:53 AM EST. It took effect at Nov 29, 2016, 7:00 PM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 29, 2016, 3:53 AM EST (08:53 UTC)
In effect from
Nov 29, 2016, 7:00 PM EST
Expired
Nov 30, 2016, 4:00 AM EST
In force
9 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

101 
WHUS71 KCAR 290853
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
353 AM EST TUE NOV 29 2016

ANZ050-051-291700-
/O.UPG.KCAR.SC.Y.0089.161129T2200Z-161130T1200Z/
/O.NEW.KCAR.GL.W.0031.161130T0000Z-161130T0700Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
353 AM EST TUE NOV 29 2016

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 2 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 2 AM EST
WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS AND SEAS...SOUTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  40 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-291700-
/O.CON.KCAR.SC.Y.0089.161129T2200Z-161130T1200Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
353 AM EST TUE NOV 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 7 AM EST WEDNESDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
047 
WHUS71 KCAR 291825
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
125 PM EST TUE NOV 29 2016

ANZ050-051-300230-
/O.CON.KCAR.GL.W.0031.161130T0000Z-161130T0700Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
125 PM EST TUE NOV 29 2016

...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 2 AM
EST WEDNESDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  40 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-300230-
/O.CON.KCAR.SC.Y.0089.161129T2200Z-161130T1200Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
125 PM EST TUE NOV 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 7 AM EST WEDNESDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HEWITT
196 
WHUS71 KCAR 291935
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
235 PM EST TUE NOV 29 2016

ANZ050-051-300345-
/O.CON.KCAR.GL.W.0031.161130T0000Z-161130T0700Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
235 PM EST TUE NOV 29 2016

...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 2 AM
EST WEDNESDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 20 TO 25 KT WITH GUSTS UP TO 35 KT.
  SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-300345-
/O.CON.KCAR.SC.Y.0089.161129T2200Z-161130T1200Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
235 PM EST TUE NOV 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO
  30 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HEWITT
371 
WHUS71 KCAR 292335
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
635 PM EST TUE NOV 29 2016

ANZ050-051-300700-
/O.CON.KCAR.GL.W.0031.161130T0000Z-161130T0700Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
635 PM EST TUE NOV 29 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EST WEDNESDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 20 TO 25 KT WITH GUSTS UP TO
  40 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-300745-
/O.CON.KCAR.SC.Y.0089.000000T0000Z-161130T1200Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
635 PM EST TUE NOV 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO
  30 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CB
124 
WHUS71 KCAR 300248
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
948 PM EST TUE NOV 29 2016

ANZ050-051-300700-
/O.CON.KCAR.GL.W.0031.000000T0000Z-161130T0700Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
948 PM EST TUE NOV 29 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EST WEDNESDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 20 TO 25 KT WITH GUSTS UP TO 40KT.
  SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-301100-
/O.CON.KCAR.SC.Y.0089.000000T0000Z-161130T1200Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
948 PM EST TUE NOV 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
131 
WHUS71 KCAR 300618
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
118 AM EST WED NOV 30 2016

ANZ050-051-300900-
/O.EXT.KCAR.GL.W.0031.000000T0000Z-161130T0900Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
118 AM EST WED NOV 30 2016

...GALE WARNING NOW IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING...

* WINDS AND SEAS...SOUTHEAST WINDS 20 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-301200-
/O.CON.KCAR.SC.Y.0089.000000T0000Z-161130T1200Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
118 AM EST WED NOV 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WINDS AND SEAS...EAST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
832 
WHUS71 KCAR 300903
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
403 AM EST WED NOV 30 2016

ANZ050-051-301715-
/O.EXP.KCAR.GL.W.0031.000000T0000Z-161130T0900Z/
/O.EXB.KCAR.SC.Y.0089.000000T0000Z-161201T0000Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
403 AM EST WED NOV 30 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING.

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  35 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ052-301200-
/O.CON.KCAR.SC.Y.0089.000000T0000Z-161130T1200Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
403 AM EST WED NOV 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Nov 29, 12:42 AM EST, 3 hours 11 minutes earlier.

Area forecast discussion, Nov 29, 12:42 AM EST, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1242 AM EST Tue Nov 29 2016

.SYNOPSIS...
Low pressure will track across the region Tuesday night into
Wednesday. Another area of low pressure will move through
Wednesday night into Thursday.

&&

.NEAR TERM /THROUGH TODAY/...
1240 am update...
Stratus conts to affect nrn zones tonight. Temps hv had a hard
time dropping off and with dwpts still in the l20s hv bumped mins
up by 2-3 degrees. No other chgs with this update.

Previous discussion...
An interesting setup heading our way for Tuesday afternoon into
Tuesday night.

Colder tonight w/clear skies to start as overnight night lows will
drop to a range of 15-20F by early Tuesday morning across the
northern and western areas. Central and Downeast areas will see
overnight low dropping into the 20s. Clouds will be on the increase
overnight into Tuesday ahead of an approaching low pressure
system.

Now for the upcoming event. It looks like a significant winter
event could be setting up for the northern 1/2 of the region later
Tuesday into Tuesday night as low pres re-develops near southern
New England and moves across the Gulf of Maine. The short range
guidance including the NAM/GFS/ECMWF and the Canadian model
guidance showed a good swath of precip moving across the region.
There are differences in placement but overall all agree of at
least .40-.75" of an inch of QPF. Most of this will be in the form
of snow across the northern and western areas while the Central
Highlands could see some mix of snow/sleet and freezing rain or
drizzle. It looks as though temps will be warm enough(upper 30s)
downeast and the coast for precip to be in the form of rain,
possibly starting out as a period of snow. This event is forecast
to be a fast moving event coming in by Tuesday afternoon and
ending by later Tuesday night as referenced in the short term
section below. There will be some llvl waa coupled w/a 50kt jet
at 850-700mbs to trigger a period of heavy snowfall Tuesday
evening.

Therefore, Winter Weather Advisories have been issued for all but
the Downeast and coastal region. This event will need to be
monitored as snowfall rates will be critical w/that jet max noted
at 850-700 mbs which could lead to higher snowfall totals w/in a
12 hr period. Attm, decided for 4-9 inches of wet snow for the
northern 1/2 of the CWA while the Central Highlands could see 2 to
5 inches with the potential for a period of sleet or freezing rain
Tuesday evening.

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY/...
The fast moving wave of low pressure coming across our region
Tuesday evening will bring moderate snow across the north and
central areas with rain Downeast. Dry air aloft surging into the
Downeast region should end the showers by mid to late evening. Snow
across the north may persist into after midnight before tapering off
to snow showers late at night. Surface low pressure will quickly
move away to the east Wednesday as moisture aloft lifts to our
northeast through the Maritimes. Wednesday will remain cloudy but
should be precipitation free. Another wave of low pressure in our
fast moving flow will be taking shape near southern New England
Wednesday evening. This will quickly approach spreading rain
Downeast and snow across the north Wednesday evening. Snow will
continue over the north through Thursday morning as rain downeast
tapers off to scattered showers and drizzle. This looks like
another moderate snowfall event for the north with around 6 to 10
inches possible. Snow showers will linger north Thursday afternoon
with a cloudy sky elsewhere.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
Low pressure will exit to the northeast Thursday night ending
the steady precipitation by Thursday evening. However, there
are indications that a trof will hang back across the area from
the departing low to our east and another weak area of low
pressure to our west. This could keep snow shower activity going
Thursday night right through Saturday. Actually, this could be
more of a steadier snow depending how this all plays out, but
will call it showers for now. A brief respite can be expected
Saturday night through Sunday night as high pressure builds in.
Looking ahead toward early next week, there is quite a bit of
uncertainty regarding the latest operational models. GFS shows
high pressure building in on Monday while EC shows a rather
moisture rich low pressure system developing across the New
England coast and moving into the Gulf of Maine late Monday and
Monday night. The are at least a couple of GFS ensemble members
that support a storm system for us during this time frame, so
will need to keep an eye on this scenario. This is a week away, so
we will see how the model solutions play out over the next several
days with regard to this system.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
NEAR TERM: MVFR expected at FVE, CAR and PQI thru 08z tonight.
Expect VFR at northern terminals through 21z before -sn moves in
and drops restrictions to MVFR and eventually IFR before 00z.

Southern terminals will be VFR through 21z before dropping to MVFR
in -ra and eventually IFR as cigs lower. BGR will likely start out
as -rasn by 18z then becoming all rain by 22z.

SHORT TERM: IFR conditions are expected Tuesday night into early
Wednesday with MVFR conditions Wednesday afternoon. Conditions are
expected to lower to IFR from south to north again Wednesday
evening and remain IFR through Thursday in low clouds, snow and
rain.

&&

.MARINE...
NEAR TERM: Conditions are expected to remain below SCA criteria
into early Tuesday. Winds/seas are expected to increase by
Tuesday afternoon w/wind speeds of 25 kts and seas apchg 5-6 ft by
Tuesday evening.

SHORT TERM: A SCA will likely be needed for SE winds Tuesday
night as low pressure tracks across the area. Winds should become
light on Wednesday. Winds may again approach SCA or gale late
Wednesday night into Thursday as another storm system tracks
across the waters.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Weather Advisory from 2 PM this afternoon to 4 AM EST
     Wednesday for MEZ002-005-006.
     Winter Weather Advisory from noon today to 4 AM EST Wednesday
     for MEZ001-003-004-010.
     Winter Weather Advisory from 3 PM this afternoon to 4 AM EST
     Wednesday for MEZ011-031-032.
MARINE...Small Craft Advisory from 5 PM this afternoon to 7 AM EST
     Wednesday for ANZ050>052.

&&

Near Term...Farrar/Hewitt
Short Term...Bloomer
Long Term...Duda
Aviation...Farrar/Hewitt/Bloomer
Marine...Farrar/Hewitt/Bloomer
Hazardous weather outlook, Nov 28, 3:43 PM EST, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
343 PM EST MON NOV 28 2016

MEZ001-003-004-292045-
NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS-
343 PM EST MON NOV 28 2016

...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TUESDAY TO 4 AM EST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR NORTHERN MAINE...NORTH
CENTRAL MAINE AND WEST CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ002-292045-
NORTHEAST AROOSTOOK-
343 PM EST MON NOV 28 2016

...WINTER WEATHER ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 4 AM EST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR NORTHERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ005-006-292045-
NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
343 PM EST MON NOV 28 2016

...WINTER WEATHER ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 4 AM EST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND
NORTHERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ011-031-032-292045-
CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
343 PM EST MON NOV 28 2016

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 4 AM EST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...EASTERN
MAINE AND NORTH CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ010-292045-
CENTRAL PISCATAQUIS-
343 PM EST MON NOV 28 2016

...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TUESDAY TO 4 AM EST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ015>017-029-030-292045-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
343 PM EST MON NOV 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE AND
INTERIOR DOWNEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ050>052-292045-
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
343 PM EST MON NOV 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 6:54 PM ESTWinter Storm WatchCARAroostook, Piscataquis, Somerset21 hr

Nearby

Gale Warnings in Maine, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.